Discussions that mention ultram

Addiction & Recovery board


Hey Mariecan

I was taking Aleve for the pain, but took too much one day and my face swelled like the Stay Puft marshmellow man. I told my Dr that I wanted something that was non-narcotic. He wrote me a script for Ultram (Tramadol). It is a med that doesn't require approval every refill, handy, and can also tackle my sciatic nerve pain. His only thing was that its not for addicts as it can "somewhat" be habit forming due to its ability to dull pain, addicts beware. He said that anything more than 8/day and you run the risk of seizures. I have been taking for a few days now. I don't get a buzz or any type of euphoric affect from it, so I am happy with it.

The leg twitches were/have been the hardest thing for me (other than the actual staying clean) At night they seem to kick up and it drives me nuts. I have been given Xanax for a panic disorder. I don't like the fact that I have to take pills to be normal, but they seem to help when the legs get restless. I will take a 1/2 pill.....about .25mg Thats not even the dosage that is prescribed, its just enough to take the edge off. I spoke with my sponsor and he told me if I could get my Dr to sign off on it I would be still be living "clean". The last thing I want to do is abuse meds again so I will be watching these very closely.

Good luck there Mariecan, I am on quite a bit so chat away. Always willing to talk

d
Be very careful with the Ultram. It is actually an opiate and has properties that affect the serotonin levels in your brain. The withdrawal coming off Ultram can be quite bad, with an increased likeliness of depression issues caused by the serotonin disruption when Ultram is stopped.

Lou